bannednutritionnapsgear eudomestic

Testosterone/deca cycle effects on FWB

Exectomorph

Junior Member
Member
Hi guys, just wondering would the combination of testosterone and nandrolone decanoate cause a reduction in fwbc? I currently have mild neutropenia and an fbc score of 3.3 (4-4.5 being min range of normal), not sure wat the reason is and it keeps dropping. I hear neutropenia is usually caused by lack of bone marrow producing it but have also seen research with confirm both the above that it increases bone marrow density. If anyone knows anything about this any answers would be helpful
 

DylanGemelli

Founding Member
Super Moderator
generally you see an increase in rbc with steroid use... its possible to lower wbc but it should not drastically... did this just start only when using this particular cycle?
 

DylanGemelli

Founding Member
Super Moderator
I had it before cycle, im on week 2 right now
so you are saying you were already experiencing this before you even started your cycle? in 2 weeks, on long esters, the compounds would not have this effect yet, especially with an ester as long as deca
 

RickRock

Community Leader
VIP Moderator
Yeah man you haven't been on long enough for that to even be considered an issue. It spunds like its related to your medical condition and thats it
 

DylanGemelli

Founding Member
Super Moderator
Yeah man you haven't been on long enough for that to even be considered an issue. It spunds like its related to your medical condition and thats it
absolutely, i agree.. its definitely something that needs to be checked into but i dont see how deca or test could be causing it this early...
 

Exectomorph

Junior Member
Member
yeah, so neutropenia was present before cycle started. The testosterone im on is Sustanon. I will surely get it tested to see wat the problem is. Do you guys think i should stop testosterone use in case it may alter results on the tests that doctors want to do on me?
 

DylanGemelli

Founding Member
Super Moderator
yeah, so neutropenia was present before cycle started. The testosterone im on is Sustanon. I will surely get it tested to see wat the problem is. Do you guys think i should stop testosterone use in case it may alter results on the tests that doctors want to do on me?
it shouldnt but i cant really say with certainty on that
 

MasonicBodybuilder

Moderator
VIP Moderator
I would be honest with the doctor if you get bloods while on gear since you are looking into a medical condition. Or just wait until your cycle is done and you are off again.
 
Top